RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 3, Pages 518–543 (Mi izv1413)  

This article is cited in 3 scientific papers (total in 3 papers)

Uniqueness theorems for generalized cohomology theories

A. V. Pajitnov


Abstract: A classification theorem is proved for certain types of generalized cohomology theories. The necessary technical apparatus (stable Postnikov systems and their multiplicative properties) is developed, and with its help a complete classification of spectra with coefficient ring $\mathbf F_p[t]$, and others, is carried out.
Bibliography: 8 titles.

Full text: PDF file (2818 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 22:3, 483–506

Bibliographic databases:

UDC: 513.836
MSC: Primary 55N22; Secondary 55N20
Received: 10.05.1982

Citation: A. V. Pajitnov, “Uniqueness theorems for generalized cohomology theories”, Izv. Akad. Nauk SSSR Ser. Mat., 47:3 (1983), 518–543; Math. USSR-Izv., 22:3 (1984), 483–506

Citation in format AMSBIB
\Bibitem{Paj83}
\by A.~V.~Pajitnov
\paper Uniqueness theorems for generalized cohomology theories
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 3
\pages 518--543
\mathnet{http://mi.mathnet.ru/izv1413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=703595}
\zmath{https://zbmath.org/?q=an:0555.55004|0531.55003}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 22
\issue 3
\pages 483--506
\crossref{https://doi.org/10.1070/IM1984v022n03ABEH001454}


Linking options:
  • http://mi.mathnet.ru/eng/izv1413
  • http://mi.mathnet.ru/eng/izv/v47/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pajitnov, Yu. B. Rudyak, “On commutative ring spectra of characteristic 2”, Math. USSR-Sb., 52:2 (1985), 471–479  mathnet  crossref  mathscinet  zmath
    2. Yu. B. Rudyak, “Orientability of bundles: obstruction theory and applications to $K$-theory”, Math. USSR-Sb., 68:2 (1991), 429–451  mathnet  crossref  mathscinet  zmath  isi
    3. Rolf Kultze, “A splitting theorem for connected moravaK-theories”, manuscripta math, 69:1 (1990), 31  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:155
    Full text:62
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020